Alert archive / Tennessee / Flash Flood Warnings in 2011

Flash Flood Warning 151, NWS Memphis, TN

August 4, 2011Hardeman County, McNairy County, Tennessee

NWS Memphis, TN issued this flash flood warning at Aug 4, 2011, 5:11 PM CDT for Hardeman County, McNairy County, Tennessee. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2011, 5:11 PM CDT (22:11 UTC)
Expired
Aug 4, 2011, 6:15 PM CDT
In force
64 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Hardeman County, TN, McNairy County, TN

The radar

The Memphis radar (KNQA), 102 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.2 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3023 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3023 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
1991 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

447 
WGUS54 KMEG 042211
FFWMEG
TNC069-109-042315-
/O.NEW.KMEG.FF.W.0151.110804T2211Z-110804T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
511 PM CDT THU AUG 4 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHWESTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 615 PM CDT

* AT 510 PM CDT...DOPPLER RADAR ESTIMATES 2 TO 3 INCHES OF RAINFALL  
HAS OCCURRED IN THE PAST 90 MINUTES. SHOWERS AND THUNDERSTORMS WILL 
PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE NEXT HOUR.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SELMER AND
  BIG HILL POND STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS
OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED
BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING
STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP
TO HIGHER GROUND.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3515 8892 3521 8857 3500 8855 3500 8898

$$
1 follow-up statement
992 
WGUS74 KMEG 042305
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
605 PM CDT THU AUG 4 2011

TNC069-109-042315-
/O.EXP.KMEG.FF.W.0151.000000T0000Z-110804T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARDEMAN TN-MCNAIRY TN-
605 PM CDT THU AUG 4 2011

...THE FLASH FLOOD WARNING WILL EXPIRE AT 615 PM CDT FOR SOUTHWESTERN
MCNAIRY AND SOUTHEASTERN HARDEMAN COUNTIES...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO
EXPIRE.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3515 8892 3521 8857 3500 8855 3500 8898

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 3:59 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Aug 4, 3:59 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
359 PM CDT THU AUG 4 2011

.DISCUSSION...FORECAST FOCUS ON EXCESSIVE HEAT AND THUNDERSTORM
CHANCES THROUGH THE MIDDLE OF NEXT WEEK.

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT.

OUTFLOW BOUNDARY HAS SENT MUCH NEEDED RELIEF TO NORTHERN PORTIONS
OF THE AREA THIS AFTERNOON. WITH DEW POINTS FALLING INTO THE 60S
AND TEMPERATURES ONLY IN THE LOWER 90S...DECIDED TO DROP THE
EXCESSIVE HEAT WARNING AND HEAT ADVISORY FOR THOSE LOCATIONS. THE
REST OF THE AREA IS STILL EXPERIENCING DEW POINTS WELL INTO THE
70S...EVEN LOWER 80S ALONG THE OUTFLOW BOUNDARY ITSELF...YIELDING
HEAT INDEX READINGS WELL IN EXCESS OF 110 IN MANY PLACES. THUS...WILL
MAINTAIN THE WARNING ELSEWHERE.

SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS THE MIDSOUTH THIS
AFTERNOON IN RESPONSE TO WEAK BOUNDARIES...AND EXTREME DEW POINTS
PRODUCING SBCAPE AOA 5000 J/KG. AFTER DAYTIME HEATING ENDS THIS
EVENING...INCREASING CINH SHOULD HALT MUCH ADDITIONAL DEVELOPMENT.
SPC HAS JUST POSTED A SEVERE THUNDERSTORM WATCH UNTIL 11 PM FOR
PORTIONS OF NORTHEAST MS...BUT WILL BE CANCELLED PROBABLY IN A
COUPLE HOURS AS THE MAIN LINE NEAR TUPELO PUSHES SOUTH OF THE CWA.

THE BOUNDARY WILL WASH OUT TONIGHT LEAVING A POOL OF HIGH DEW
POINTS ACROSS NORTHERN MS AND SOUTHERN TN WHICH SHOULD WORK ITS
WAY BACK NORTH DURING THE DAY FRIDAY. MOS IS IN PRETTY GOOD
AGREEMENT WITH THIS. HOWEVER...TEMPERATURES ARE FAIRLY UNCERTAIN
IN MOS. NAM SEEMS TOO BULLISH WITH CONVECTION AND GFS DOESN/T SEEM
TO HAVE ENOUGH...THUS THE LARGE SPREAD. WILL LEAN TOWARD THE MUCH
HIGHER MAV NUMBERS FOR CONSISTENCY AND WHAT WILL LIKELY TO HAPPEN
IN ANY GIVEN LOCATION IF CONVECTION DOES NOT MATERIALIZE THERE.
ANY STORMS WOULD REDUCE TEMPERATURES GREATLY...BUT THIS SHOULD BE
LOCALIZED AND IS IMPOSSIBLE TO FORECAST PRECISELY.

A SIMILAR SET UP WILL BE IN PLACE BOTH SATURDAY AND SUNDAY WITH
HIGHEST POPS NORTHEAST AND LOWEST SOUTHWEST /WITH RIDGE CENTER
OVER THE ARKLATEX/. MCS DEVELOPMENT IS HIGHLY UNCERTAIN WHICH WILL
WRECK HAVOC WITH TEMPERATURES...BUT CONFIDENCE IS HIGH ENOUGH FOR
VERY HIGH DEW POINTS AND MUCH ABOVE NORMAL TEMPS OVER A LARGE
ENOUGH AREA TO HOIST AN EXCESSIVE HEAT WARNING ACROSS THE ENTIRE
AREA THROUGH EARLY SUNDAY EVENING. IT MAY BE BORDERLINE NEAR THE
TN RIVER IF CURRENT CONVECTIVE THINKING VERIFIES...BUT ISSUING AN
ADVISORY FOR ONE DAY AND A WARNING THE NEXT GETS CONFUSING. THIS
HAS BEEN A PROLONGED HEAT WAVE AND PEOPLE ARE STRESSED ENOUGH FROM
THE HEAT.

.LONG TERM...MONDAY THROUGH NEXT THURSDAY.

HIGH PRESSURE WILL BEGIN BUILDING INTO THE NORTHEAST AS THE RIDGE
RETROGRADES BACK TOWARD THE ROCKIES. THIS WILL ALLOW A BOUNDARY TO
SAG SOUTHWEST AND DRAPE ITSELF ACROSS THE MIDSOUTH EARLY NEXT
WEEK. THIS WILL ALLOW FOR INCREASED CLOUDS...POPS...AND LOWER
TEMPERATURES. DEPENDING ON A NUMBER OF FACTORS...MAY NEED SOME
HEAT HEADLINES BEYOND MONDAY. NONETHELESS...THINGS WILL BE
TRENDING COOLER AND LESS HUMID BY LATE NEXT WEEK AS A TROUGH DIGS
INTO THE EASTERN U.S. COULD HAVE LOWS IN THE MID 60S ACROSS
PORTIONS OF WEST TN AND NORTH MS BY THURSDAY NIGHT!

BORGHOFF

&&

.AVIATION...

18Z TAFS

CONFIDENCE IS NOT HIGH ENOUGH TO PUT VCTS FOR MEM...TUP...AND MKL
FOR TODAY BECAUSE TS ACTIVITY WILL STAY NORTHWARD IN NORTHERN
ARKANSAS...SOUTHEASTERN MISSOURI...AND WESTERN KENTUCKY BECAUSE OF
THE FRONTAL BOUNDARY OVER CENTRAL TENNESSEE AND ARKANSAS. JBR HAS
A GREATER CHANCE OF VCSH BECAUSE OF THE FRONTAL BOUNDARY.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  82 100  82 100 /  20  30  20  20
MKL  74  97  76  98 /  20  30  20  30
JBR  79  97  78 101 /  20  30  20  20
TUP  79 100  78  98 /  20  30  20  30

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...EXCESSIVE HEAT WARNING FROM 10 AM FRIDAY TO 10 PM CDT SUNDAY FOR
     CLAY-CRAIGHEAD-GREENE-LAWRENCE-RANDOLPH.

     EXCESSIVE HEAT WARNING UNTIL 10 PM CDT SUNDAY FOR CRITTENDEN-
     CROSS-LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-ST. FRANCIS.

MO...EXCESSIVE HEAT WARNING FROM 10 AM FRIDAY TO 10 PM CDT SUNDAY FOR
     DUNKLIN-PEMISCOT.

MS...EXCESSIVE HEAT WARNING UNTIL 10 PM CDT SUNDAY FOR ALCORN-BENTON
     MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE
     MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...EXCESSIVE HEAT WARNING FROM 10 AM FRIDAY TO 10 PM CDT SUNDAY FOR
     DYER-GIBSON-HENRY-LAKE-OBION-WEAKLEY.

     EXCESSIVE HEAT WARNING UNTIL 10 PM CDT SUNDAY FOR CARROLL-
     CHESTER-CROCKETT-DECATUR-FAYETTE-HARDEMAN-HARDIN-HAYWOOD-
     HENDERSON-LAUDERDALE-MADISON-MCNAIRY-SHELBY-TIPTON.

&&
Hazardous weather outlook, Aug 4, 4:05 PM CDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
405 AM CDT THU AUG 4 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-051200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
405 AM CDT THU AUG 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT TONIGHT FOR AREAS SOUTH
OF A LINE FROM HARRISBURG ARKANSAS TO HUNTINGDON TENNESSEE.

THERE IS A SLIGHT RISK FOR SEVERE STORMS INTO THIS EVENING SOUTH OF
I 40. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS FROM
THE STORMS. HEAVY RAIN MAY PRODUCE LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN EXCESSIVE HEAT WARNING IS IN EFFECT THROUGH EARLY SUNDAY EVENING
ACROSS THE ENTIRE MIDSOUTH. AFTERNOON HEAT INDEX VALUES OF 107 TO
115 DEGREES ARE EXPECTED.

THERE IS A SLIGHT RISK FOR SEVERE STORMS FRIDAY INTO FRIDAY
EVENING ACROSS THE ENTIRE MIDSOUTH. DAMAGING WINDS AND LARGE HAIL
WILL BE THE MAIN THREATS FROM THE STORMS. HEAVY RAIN MAY PRODUCE
LOCALIZED FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY THROUGH FRIDAY EVENING.

BORGHOFF

In the hours before

Special weather statement, Aug 4, 3:34 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
334 PM CDT THU AUG 4 2011

MSZ002-003-TNZ089-090-042130-
BENTON MS-MARSHALL MS-FAYETTE TN-HARDEMAN TN-
334 PM CDT THU AUG 4 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 430 PM CDT FOR...

  NORTHWESTERN BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHEASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS TO 55 MPH WAS LOCATED FROM WHITEVILLE TO 11 MILES NORTHWEST
OF MT PLEASANT AT 334 PM CDT...MOVING SOUTHEAST AT 15 MPH.

PEOPLE IN BENTON...FAYETTE...HARDEMAN AND MARSHALL COUNTIES...
INCLUDING LOCATIONS NEAR BOLIVAR AND HOLLY SPRINGS...SHOULD MONITOR
THIS STORM CLOSELY.

&&

LAT...LON 3516 8883 3474 8942 3501 8964 3529 8964
      3539 8926 3538 8904
TIME...MOT...LOC 2034Z 308DEG 13KT 3530 8915 3505 8966
Local storm report, Aug 4, 3:57 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
357 PM CDT THU AUG 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     TSTM WND DMG     2 SW BELMONT            34.49N 88.23W
08/04/2011                   TISHOMINGO         MS   LAW ENFORCEMENT

            TREES DOWN NEAR RED BULL ROAD...NEAR THE TISHIMINGO AND
            ITAWAMBA COUNTY LINE.

0330 PM     TSTM WND DMG     SALTILLO                34.38N 88.69W
08/04/2011                   LEE                MS   PUBLIC

            SHINGLES OFF SEVERAL ROOFS IN HIS NEIGHBORHOOD. A TREE
            WAS ALSO SNAPPED IN HALF. POWER IS OUT IN THE AREA AS
            WELL.

&&

RRH
Local storm report, Aug 4, 3:59 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
359 PM CDT THU AUG 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     4 W BELMONT             34.51N 88.28W
08/04/2011                   TISHOMINGO         MS   AMATEUR RADIO

            TREES AND POWERLINES DOWN.

&&

RRH
Special weather statement, Aug 4, 4:12 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
412 PM CDT THU AUG 4 2011

TNZ052-053-090-091-042145-
CHESTER TN-HARDEMAN TN-MCNAIRY TN-MADISON TN-
412 PM CDT THU AUG 4 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 445 PM CDT FOR...

  CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  NORTHEASTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
  NORTHWESTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 6 MILES SOUTH OF JACKS CREEK AT 412 PM
CDT...MOVING SOUTHEAST AT 35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CHESTER...HARDEMAN...MADISON AND MCNAIRY COUNTIES...
INCLUDING LOCATIONS NEAR CHICKASAW STATE FOREST...CHICKASAW STATE
PARK AND HENDERSON...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT ALSO INCLUDES PINE LAKE.

&&

LAT...LON 3514 8862 3516 8882 3542 8910 3543 8909
      3543 8908 3546 8908 3568 8896 3542 8839
TIME...MOT...LOC 2112Z 301DEG 32KT 3536 8848
Local storm report, Aug 4, 4:14 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
414 PM CDT THU AUG 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     4 W BELMONT             34.51N 88.28W
08/04/2011                   TISHOMINGO         MS   AMATEUR RADIO

            TREES AND POWERLINES DOWN NEAR BELMONT CEMETARY ROAD AND
            NATCHEZ TRACE PARKWAY.

0330 PM     TSTM WND DMG     SALTILLO                34.38N 88.69W
08/04/2011                   LEE                MS   TRAINED SPOTTER

            TREES AND POWERLINES DOWN ON FRONT AND PYLE STREETS IN
            SALTILLO. ON CARTWRIGHT STREET...A TREE FELL ON A HOUSE.
            UNKNOWN INJURIES AT THIS TIME.

&&

RRH
Local storm report, Aug 4, 4:29 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
429 PM CDT THU AUG 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     COMO                    36.29N 88.51W
08/03/2011                   HENRY              TN   TRAINED SPOTTER

            SEVERAL HUNDRED ACRES OF CORN FLATTENED NEAR THE
            INTERSECTION OF HIGHWAYS 190 AND 54 NEAR THE TOWN OF
            COMO.

&&

RRH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 7:33 PM CDTSpecial Weather StatementMEGObion42 min
Aug 3, 8:07 PM CDTSpecial Weather StatementMEGObion, Weakley38 min
Aug 3, 8:37 PM CDTSpecial Weather StatementMEGHenry, Weakley38 min
Aug 3, 9:08 PM CDTSpecial Weather StatementMEGCarroll, Henry52 min
Aug 3, 10:50 PM CDTSpecial Weather StatementMEGHardin25 min
Aug 4, 12:23 AM CDTSevere Thunderstorm WarningMEGCarroll, Decatur, Henderson29 min
Aug 4, 12:38 AM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardin, Henderson, McNairy52 min
Aug 4, 2:49 AM CDTSevere Thunderstorm WarningMEGCarroll, Henry41 min
Aug 4, 5:31 AM CDTSevere Thunderstorm WarningMEGHardin44 min
Aug 4, 3:34 PM CDTSpecial Weather StatementMEGFayette, Hardeman56 min
Aug 4, 3:39 PM CDTExcessive Heat WarningMEGDyer, Gibson4 days
Aug 4, 4:03 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman42 min
Aug 4, 4:12 PM CDTSpecial Weather StatementMEGChester, Madison33 min
Aug 4, 4:32 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, Hardin, McNairy43 min
Aug 4, 4:44 PM CDTSevere Thunderstorm WarningMEGHardeman46 min

Nearby

Flash Flood Warnings in Tennessee, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.